# SDR UPS98226849

- Difficulty date: May 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N935UP
- Make and model: Boeing 727-1A7C
- Aircraft serial: 20143
- System (JASC): 2761 · Drag Control Actuator
- Part: Fitting
- Condition: Corroded
- Location: Nr 4 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CORROSION (C57-581-03.00-01) ON NR 4 SPOILER ACTUATOR SUPPORT FITTING.  REPLACED SUPPORT FITTING AND REINSTALLED SPOILER AND ACTUATOR AND ASSOCIATED PARTS PER MM 27-61-01 AND 27-61-81.
